# SDR C2XA06IA041

- Difficulty date: March 12, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 9,024 hours, 7,146 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2732, A BURNING SMELL WAS NOTICED IN THE GALLEY.  MAINTENANCE REMOVED AND REPLACED TWO LIGHT BALLASTS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
